Frugal Village Forums banner

1 - 3 of 3 Posts

·
Registered
Joined
·
601 Posts
Discussion Starter #1
I hope you're all having a wonderful Friday so far......I needed to vent, whine, etc for a few minutes. I guess i need :hugz: that only the village girls can give.....

Well, I have been sick now for about 7-8 days straight with one thing or another... If I owe anyone any coupons or anything else, I am sending out some things today and tomorrow to take care of those..Sorry for the delays...

Now on to how i feel, to begin with the 1st cple of days I was ill was due to the sciatic nerve issues and lower back pain where I could hardly walk and had to stay home from work.. then I am so :stupid: that I let myself run out of PAXIL again.....go ahead say what a dummy, so for 3-4 days i haven't had any and the DEPRESSION has been terrible.. i have to pick up prescription for the pharmacy tonight.

WELL, i have been having some pre-menopausal symptons i guess you could say, i don't really know, but for this whole week almost------I have been sweating alot, having chills at the same time, cramping bad, feeling like I want to :puke: all the time, feeling bloated no matter what.........so i called the gynecologist office yesterday and my nurse said, "Vickie have you been taking the Yasmine birth control pills still" (Dtr gave me those to help with some monthly cycle problems Iwas having) I said well to be honest, "NO, about a month ago i lost a pack of them, and didn't have the money to go buy another one or just procrastinated so long that i decided what the heck" She said girl that is your problem, those pills have estrogen in them and you need it, your body and hormones are all messed up right now since you quit taking them...so at lunch today i am going to the office to get a free pack... BUT I can't take them until after I start "you know what" towards the end of this month........

SO, right now i am the only one at my office, and I am sitting here with my ears ringing, head hurting, stomach hurting, feel BLOATED, hot (fan on), but also cold (wearing a sweater)
:lol: What a picture of health I am........I feel like i need to :puke: but know probably nothing would come up :ugh:

Girls--I am sorry for going on and on for so long. I appreciate you listening, thanks for being my friends.....
 

·
Registered
Joined
·
4,379 Posts
Vickie,
I really hope you feel better once the medicine is back in your system. Those premenopausal symptoms can be terrible. I take a natural hormone supplement and it helps - Estroven. Try and make sure you get good, healthy food into your body to help it heal also. When you can, get some fresh air (maybe sit outside with a cup of tea) and just try and hang in there. Better days are surely ahead. Take care,
Pat
 

·
Registered
Joined
·
601 Posts
Discussion Starter #3
thanks Pat for your encouraging words.....i may have to try that natural hormone and see what kind of results i get.....thanks and i hope everything is going ok with you these days.
 
1 - 3 of 3 Posts
Top